Journal of Symbolic Logic

Commutative Regular Rings and Boolean-Valued Fields

Kay Smith

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 49, Issue 1 (1984), 281-297.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183741494

Mathematical Reviews number (MathSciNet)
MR736622

Zentralblatt MATH identifier
0589.03032

JSTOR
links.jstor.org

Citation

Smith, Kay. Commutative Regular Rings and Boolean-Valued Fields. J. Symbolic Logic 49 (1984), no. 1, 281--297. https://projecteuclid.org/euclid.jsl/1183741494


Export citation